# SDR DALA2015050703248

- Difficulty date: May 5, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Cracked
- Location: Bs 1412
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB BEHIND CONTOL CABLES PULLEY, BS 1412, X=16.  DAMAGE ON WEB WAS REWORKED  IAW SRM 51-30-02, 53-00-01 AND 51-10-03, 51-30-05.
